# SDR SWAA2025120127302

- Difficulty date: October 23, 2025
- Submitted: December 1, 2025
- Operation: Air carrier
- Aircraft: N7881A
- Make and model: Boeing 737-7CT
- Aircraft serial: 35084
- Aircraft time: 56,447 hours, 30,369 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Former
- Part number: 116A3118U9
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING TO BODY FAIRING FORMER CRACKED,  BS 500D BETWEEN S19 & 20L.   REMOVED AND REPLACED THE WING TO BODY FAIRING SUPPORT IAW SRM 51-40-02, AND DWG 116A3010, REV-.
